# SDR UALA2013011100183

- Difficulty date: January 10, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 48,019 hours, 19,602 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MODERATE AIRFRAME VIBRATION FELT IN CLIMB.  WORKED TSM 05-50-00-810-801 VIBRATION MATRIX.  INSPECTED ELEVATOR FOR EXCESS FREE PLAY, PERFORMED ELEVATOR FREE PLAY INSPECTION, WITHIN LIMITS.  NO OBVIOUS DEFECTS SEEN IAW AMM.
